Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6462
DC FieldValueLanguage
dc.contributor.authorPedicchio, Maria Cristina-
dc.date.accessioned2012-04-06T09:45:10Z-
dc.date.available2012-04-06T09:45:10Z-
dc.date.issued1979-
dc.identifier.citationMaria Cristina Pedicchio, "Relazioni tra K-morfismi e lax-algebre", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 91-108.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6462-
dc.description.abstractSi costruisce un 2-isomorfismo tra la 2-categoria Pseud (H, K) dei K-morfismi di H in K e la 2-categoria K$^{v\otimes-}$delle lax algebre alla Bunge associate alla lax monade V $\otimes$-.-
dc.description.abstractWe define a 2-isomorphism between the 2-category Pseud (H, K) of K-morphisms from H to K and the 2-category K$^{v\otimes-}$of Bunge lax algebras associated to the lax monad V $\otimes$-.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries11 (1979)it_IT
dc.titleRelations between K-morphisms and lax algebrasit_IT
dc.titleRelazioni tra K-morfismi e lax-algebreit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.11 (1979)
Files in This Item:
File Description SizeFormat
PedicchioRendMat11.pdf985.89 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

704
checked on Oct 16, 2019

Download(s)

298
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.